# SDR P5CA9700361

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Cracked
- Location: Taxi Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT TAXI LIGHT HOUSING ON NOSE LANDING GEAR STRUT.  REPAIRED WITH FIBERGLASS OVERLAYS AND PAINTED PER BAC SRM 51-40-15 AND 51-24-11.
